Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Bleeding with clots after abortion, enlargement of abdomen, missing periods

Hi, I had my medical abortion last oct 2011, I had bleeding that lasted for 8hours, bleeding with big blood clots, after that I started loosing weight, I lost my pregnancy symptoms , but what s bothering me right now, after 4 months, i had enlargement of abdomen , I can even feel something moving, is this feeling normal to ladies who haven t had their monthly period? Coz ever since I had bleeding, I never had my period yet til now (it s been 6mos already) thank you, hope you could help me
Asked On : Sun, 1 Apr 2012
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
After the bleeding due to induced abortion, you did not resume your regular periods. This is highly suspicious of a pregnancy. Yopu need to get an ultrasound scan of your abdomen done to find out the cause of your growing abdomen.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor